LymeNet Home LymeNet Home Page LymeNet Flash Discussion LymeNet Support Group Database LymeNet Literature Library LymeNet Legal Resources LymeNet Medical & Scientific Abstract Database LymeNet Newsletter Home Page LymeNet Recommended Books LymeNet Tick Pictures Search The LymeNet Site LymeNet Links LymeNet Frequently Asked Questions About The Lyme Disease Network LymeNet Menu

LymeNet on Facebook

LymeNet on Twitter




The Lyme Disease Network receives a commission from Amazon.com for each purchase originating from this site.

When purchasing from Amazon.com, please
click here first.

Thank you.

LymeNet Flash Discussion
Dedicated to the Bachmann Family

LymeNet needs your help:
LymeNet 2020 fund drive


The Lyme Disease Network is a non-profit organization funded by individual donations.

LymeNet Flash Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» LymeNet Flash » Questions and Discussion » Medical Questions » Help with dosing down SSRI's

 - UBBFriend: Email this page to someone!    
Author Topic: Help with dosing down SSRI's
lyme987
LymeNet Contributor
Member # 22148

Icon 1 posted      Profile for lyme987     Send New Private Message       Edit/Delete Post   Reply With Quote 
I was on 40 mg of lexapro and trying to get off it. My replacement is wellbutrin which I am already on

I've been on this dose for about 6 months (my father had passed away after a battle with cancer). I was able to drop to 30 mg pretty well.

I guess I thought dropping to 20 10 tens later would be OK. Holy crap, this is worse than morphine withdrawl. Every system in my body went haywire. I stuck it out for 6 days and couldn't take it any more and dosed back up to 30 mg.

My systems are working better, but nausea and sleep deprevation are killing me.

I do detox, with inhaled gluthiaone, cholrella, lemons and epsom salt baths.

Any suggestions?

Posts: 298 | From usa | Registered: Aug 2009  |  IP: Logged | Report this post to a Moderator
sammy
Frequent Contributor (5K+ posts)
Member # 13952

Icon 1 posted      Profile for sammy     Send New Private Message       Edit/Delete Post   Reply With Quote 
Go very slowly. Drop down a few mg then stay at that dose for at least a week. Once you feel well again then drop down to the next dose. If you stop too quickly you may feel sick for a couple weeks (this happened to my sister).

You could try ginger for the nausea, if that doesn't help ask your doc for an RX of phenergan or zofran.

Good luck [Smile]

Posts: 5237 | From here | Registered: Nov 2007  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | LymeNet home page | Privacy Statement

© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to the Terms and Conditions.

Powered by UBB.classic™ 6.7.3


The Lyme Disease Network is a non-profit organization funded by individual donations. If you would like to support the Network and the LymeNet system of Web services, please send your donations to:

The Lyme Disease Network of New Jersey
907 Pebble Creek Court, Pennington, NJ 08534 USA


| Flash Discussion | Support Groups | On-Line Library
Legal Resources | Medical Abstracts | Newsletter | Books
Pictures | Site Search | Links | Help/Questions
About LymeNet | Contact Us

© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to Terms and Conditions.